MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036181650
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during embolization of type i endoleak after tever, the coil (subject device) was prematurely detached during placement.The detached coil (subject device) was pushed into the mass by the delivery wire and placed.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
The device is not available to manufacturer.
 
Additional Manufacturer Narrative
Manufacturing date ¿ added d4 expiration date - added.Due to the automated mes (manufacturing execution system) system, there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer was the subject coil was prematurely detached during placement, it was reported that the device was prepared as per the dfu, that there was no damage noted to the packaging prior to opening and the device was confirmed to be in good condition during preparation/prior to use on the patient.However, it was reported that continuous flush was not set up and maintained during the procedure.As per the dfu in order to achieve optimal performance of the detachable coil system it is critical that a continuous infusion of appropriate flush solution be maintained, as this was not carried out, its likely this caused the reported premature detachment.So therefore, a probable cause of user error will be assigned to the reported event since there was a deviation from the supplied dfu that resulted in a different medical product response than intended by the manufacturer or expected by the user.
 
Event or Problem Description

Brand Name
TARGET XXL 360 16MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key14318139
Report Number3008881809-2022-00209
Device Sequence Number5270196
Product Code HCG
UDI-Device Identifier07613327128352
UDI-Public07613327128352
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberM0036181650
Device Catalogue NumberM0036181650
Device Lot Number22577977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer07/06/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown